# SDR CA970505023

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: C247500007
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) #2 THRUST REVERSER MESSAGE ON ECAM AFTER TAKEOFF. RETURNED TO DEPARTURE AIRPORT. MAINTENANCE ACTION INVOLVED CHANGING ENGINE THRUST REVERSER HYDRAULIC CONTROL UNIT. SYSTEM OPERATIONALLY CHECKED.
